about     photos     itsan     facebook

Wednesday, 15 January 2014


These photos were taken on DAY 2 of my steroid withdrawal, the skin was just starting to get red and itchy but I don't think the steroids had really worked their way out of my system yet. Still, I don't look great.. Here we go...

 Mainly still patches of eczema on my arm here, not really any major signs of redness/swelling/peeling
Face & chest are very dry, not really justified in the photos! 

Feet & legs totally covered in eczema but again, not really TSWified just yet, no real redness or swelling, just ugly old eczema!

Here's a photo I took today of my upper arm, it's the only one I took I really don't feel up to taking more and its usally dark once I'm home from work. But you can really see the way the withdrawals have started from this photo:
Angry, red, flaky, discoloured skin :( 
It's making me so miserable.

I know it's going to get a lot worse before it gets better and this is the hard part for me. But, my steroid creams are in the bin and I won't be fishing them out. So here's to a long, but worthy journey.

S x


  1. I am glad you found out about TSW. While you have a long road ahead of you, try to keep in mind that this is your CURE!!! That was the one specific thought I kept repeating to myself during the dark days. Hang in there and read as much as you can about this!!! Best wishes and many prayers for you!

  2. Hi Tracy
    Thanks so much for your supportive comment, every person that supports me just makes me feel that little bit better.
    Thank you for reminding me that this is my cure, it's so easy to forget when everyone around me just doesn't understand why I don't use that half tube of steroid cream that was lurking in my house.
    Thank you x